Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2008, 8:27 PM CDT for Fannin County, Lamar County, Texas. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2008, 8:27 PM CDT (01:27 UTC)
- Expired
- Apr 3, 2008, 9:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 201 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:16 PM CDT | HAIL 0.75 | Paris, TX | PENNY SIZE HAIL ON THE WEST SIDE OF PARIS. |
| Apr 3, 9:16 PM CDT | HAIL 1.75 | Paris, TX | GOLFBALL SIZE HAIL ON THE WEST SIDE OF PARIS. |
| Apr 3, 9:26 PM CDT | HAIL 0.75 | Paris, TX | EAST SIDE OF PARIS. |
| Apr 3, 9:26 PM CDT | HAIL 0.75 | Paris, TX | ON EAST SIDE OF TOWN. |
| Apr 3, 9:35 PM CDT | TSTM WND GST 60 | Paris, TX | 52 KT WIND GUST AT PARIS ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 5:54 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1834 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 040126 SVRFWD TXC147-277-040230- /O.NEW.KFWD.SV.W.0101.080404T0127Z-080404T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 827 PM CDT THU APR 3 2008 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL FANNIN COUNTY IN NORTH CENTRAL TEXAS... LAMAR COUNTY IN NORTHEAST TEXAS... * UNTIL 930 PM CDT * AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HONEY GROVE...AND MOVING EAST AT 42 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PARIS BY 900 PM BLOSSOM BY 910 PM FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. LAT...LON 3387 9531 3359 9530 3348 9604 3362 9607 TIME...MOT...LOC 0127Z 252DEG 36KT 3358 9590 $$
1 follow-up statement
000
WWUS54 KFWD 040202
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT THU APR 3 2008
TXC147-040212-
/O.CAN.KFWD.SV.W.0101.000000T0000Z-080404T0230Z/
FANNIN TX-
902 PM CDT THU APR 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FANNIN COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3357 9543 3357 9548 3356 9550 3356 9555
3355 9557 3355 9579 3371 9581 3379 9531
3359 9530
TIME...MOT...LOC 0202Z 266DEG 33KT 3364 9560
$$
TXC277-040230-
/O.CON.KFWD.SV.W.0101.000000T0000Z-080404T0230Z/
LAMAR TX-
902 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL LAMAR COUNTY...
AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOCO...MOVING EAST AT 38 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SUN VALLEY BY 920 PM CDT...
BLOSSOM BY 925 PM CDT...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3357 9543 3357 9548 3356 9550 3356 9555
3355 9557 3355 9579 3371 9581 3379 9531
3359 9530
TIME...MOT...LOC 0202Z 266DEG 33KT 3364 9560
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 8:01 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 3, 8:01 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 801 PM CDT THU APR 3 2008 .UPDATE... WILL DROP THE REMAINING THREE COUNTIES IN WW 153 AND CONTINUE WITH WW 156 FOR NOW. WW 156 CONTINUES THROUGH MIDNIGHT. THE WARM FRONT AND COLD FRONT HAVE COLLIDED ACROSS CENTRAL OKLAHOMA AND A SQUALL LINE IS BEGINNING TO DEVELOP. THIS LINE HAS YET TO START MOVING SOUTH AND THE TIMING WILL CONTINUE TO BE WATCHED...BUT FOR NOW THE TIMING STILL LOOKS ON TRACK. THE COLD FRONT IS SURGING SOUTH INTO NORTH CENTRAL TEXAS AND IS ALREADY THROUGH FREDERICK OKLAHOMA BUT LIES BACK TO THE NORTHEAST INTO NORTHEAST OKLAHOMA. SPC HAS REMOVED THE MODERATE RISK AREA AND CONTINUED WITH A SLIGHT RISK FOR OUR ENTIRE AREA TONIGHT. A NEW SEVERE WEATHER BOX IS EXPECTED ACROSS MUCH OF THE AREA IN THE NEXT HOUR OR TWO IN ANTICIPATION OF THE SEVERE THREAT ALONG THE APPROACHING COLD FRONT/SQUALL LINE. 82/JLD && .PREV DISCUSSION... /ISSUED 557 PM CDT THU APR 3 2008/ UPDATE... TORNADO WATCH 153 IS STILL IN EFFECT FOR NORTHWESTERN PORTIONS OF NORTH TEXAS UNTIL 9 PM. NEW TORNADO WATCH 156 IS NOW IN EFFECT UNTIL MIDNIGHT FOR LOCATIONS EAST OF GRAYSON AND DENTON COUNTY. UPDATED PRODUCTS WILL BE OUT SOON. 82/JLD PREV DISCUSSION... /ISSUED 547 PM CDT THU APR 3 2008/ AVIATION... 547 PM LATEST RUC/18Z NAM PUT BEST POTENTIAL FOR TSTMS IN METROPLEX AFTER 06Z...SO WILL KEEP PRESENT TAF TRENDS INTACT. AS CAP SLOWLY ERODES EXPECT SHOWERS TO INCREASE AHEAD OF THE FRONT AND A FEW OF THOSE STORMS MAY SPARK SOME LIGHTNING...SO WILL ALSO KEEP THE VCTS FROM 01Z. 84 SHORT TERM... 250 PM /TONIGHT THROUGH SUNDAY MORNING/ TORNADO WATCH NUMBER 153 HAS BEEN ISSUED FOR THE NORTHWESTERN QUADRANT OF NORTH TEXAS. STRONG TO SEVERE STORMS ARE BEGINNING TO DEVELOP AHEAD OF THE DRYLINE WHICH IS LOCATED FROM NEAR FREDERICK OKLAHOMA...TO EAST OF BIG SPRING TEXAS. THE COLD FRONT IS CURRENTLY MOVING THROUGH THE NORTHERN PORTIONS OF THE TEXAS PANHANDLE WITH THE SURFACE LOW LOCATED NEAR CHILDRESS. 18Z SOUNDING SHOWS A VERY CAPPED ENVIRONMENT OVER NORTH TEXAS BUT INSTABILITY IS RAPIDLY INCREASING AND CIN IS WEAKENING IN THE WATCH BOX AREA. EXPECT THE INSTABILITY TO CONTINUE TO INCREASE ACROSS THE NORTHWESTERN AND NORTHERN PORTIONS OF NORTH TEXAS THROUGH THE EVENING HOURS. COLD FRONT WILL ARRIVE AT THE RED RIVER AROUND MIDNIGHT TONIGHT WITH A SQUALL LINE EXPECTED WITH IT. THE SEVERE THREAT WILL CONTINUE THROUGH THE NIGHT AS THE SQUALL LINE MOVES THROUGH NORTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL LIKELY BE THE MAIN THREATS WITH THE SQUALL LINE. HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THE SQUALL LINE...RESULTING IN LOCALIZED FLASH FLOODING. RIVER FLOODING IS ALSO EXPECTED ACROSS PORTIONS OF THE SULPHUR...SABINE...AND POSSIBLY EASTERN BRANCHES OF THE TRINITY RIVER. PRECIPITATION CAN BE EXPECTED BEHIND THE LEADING EDGE OF THE FRONT AND THE RAIN WILL END FROM NORTH TO SOUTH BY FRIDAY EVENING. EVERYONE IS LIKELY TO RECEIVE SOME BENEFICIAL RAIN WITH THIS SYSTEM. SOME AREAS IN THE EASTERN HALF MAY RECEIVE 1-2 INCHES OF RAIN. UPPER LEVEL TROUGH CURRENTLY MOVING INTO THE DESERT SOUTHWEST WILL SWING ACROSS NORTH TEXAS ON FRIDAY EVENING/NIGHT. THEN WEST TO SOUTHWEST FLOW ALOFT WILL SET UP OVER THE SOUTH/SOUTHWEST AS ANOTHER TROUGH MOVES THROUGH THE NORTHERN PLAINS THIS WEEKEND. SURFACE HIGH WILL SETTLE OVER NORTH TEXAS FRIDAY NIGHT AND THEN SLIDE OFF TO THE EAST ON SATURDAY NIGHT. A CHILLY DAY WITH HIGHS IN THE 60S IS IN STORE TOMORROW WITH STRONG NORTHERLY WINDS KEEPING THE WIND CHILL IN THE 40S AND 50S FOR MUCH OF THE DAY. SOUTHERLY WINDS WILL NOT RETURN UNTIL SUNDAY BUT A QUICK WARM UP IS EXPECTED THIS WEEKEND AS THE SURFACE HIGH SLIDES OFF TO THE EAST. 82/JLD LONG TERM /SUNDAY THROUGH THURSDAY/... A PLEASANT SUNDAY IS EXPECTED WITH LOTS OF SUNSHINE AND HIGH TEMPS IN THE 70S. LOW LEVEL FLOW SWITCHES AROUND TO THE SOUTH SUNDAY NIGHT WITH MOISTURE INCREASING ACROSS THE AREA. GFS COMING IN LINE WITH THE ECMWF SOLUTION REGARDING A WEAK LONGWAVE TROUGH MOVING ACROSS THE SOUTHERN PLAINS ON MONDAY. BOUNDARY LAYER WILL NOT HAVE MUCH TIME TO RECOVER...BUT DRY LINE WILL SET UP ACROSS THE WESTERN ZONES. FORCING LOOKS GOOD ENOUGH TO INCLUDE ISOLATED STORMS OVER THE WESTERN ZONES MONDAY AFTERNOON. A PACIFIC FRONT WILL MERGE WITH THE DRY LINE MONDAY NIGHT. AS THE FRONT SWEEPS THROUGH...THE LOW CHANCE OF RAIN WILL TRANSLATE INTO THE CENTRAL AND EASTERN ZONES. FRONT WILL STALL AND QUICKLY RETREAT NORTHWARD AS A WARM FRONT WEDNESDAY AHEAD OF A MORE POWERFUL WEST COAST TROUGH. LOOKS LIKE A GOOD SETUP FOR SEVERE THUNDERSTORMS LATE WEDNESDAY AND THURSDAY WITH STRONG SHEAR AND DECENT INSTABILITY. HAVE KEPT POPS AT 30 PERCENT DUE TO MODEL TIMING DISCREPANCIES. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 54 63 46 73 53 / 90 60 5 5 5 WACO, TX 61 66 46 73 53 / 80 80 5 5 5 PARIS, TX 52 62 43 69 50 / 90 70 5 5 5 DENTON, TX 51 63 43 71 52 / 90 50 5 5 5 MCKINNEY, TX 52 64 42 71 50 / 90 60 5 5 5 DALLAS, TX 54 64 46 73 54 / 90 60 5 5 5 TERRELL, TX 56 66 46 71 51 / 90 70 5 5 5 CORSICANA, TX 61 65 46 73 52 / 80 90 10 5 5 TEMPLE, TX 62 67 46 74 52 / 70 90 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/82
Hazardous weather outlook, Apr 3, 3:30 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT THU APR 3 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 330 PM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR...WITH A SLIGHT RISK ACROSS THE REMAINDER OF NORTH AND CENTRAL TEXAS. THROUGH THE EARLY EVENING HOURS...THE SEVERE THUNDERSTORMS ARE EXPECTED TO REMAIN ACROSS NORTHWESTERN AND NORTHERN PORTIONS OF NORTH TEXAS. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL BE VERY LARGE AND DESTRUCTIVE HAIL. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND ISOLATED TORNADOES. LATER THIS EVENING AND INTO THE OVERNIGHT HOURS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND AFFECT ALL OF NORTH TEXAS. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG A SOUTHWARD MOVING COLD FRONT. THESE STORMS WILL PRODUCE HEAVY RAIN...DAMAGING WINDS...LARGE HAIL...AND PERHAPS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN... THE COLD FRONT WILL MOVE THROUGH THE SOUTHEASTERN PART OF NORTH TEXAS BEFORE MIDDAY FRIDAY. SOME LINGERING SEVERE STORMS ARE POSSIBLE FRIDAY MORNING SOUTHEAST OF A CANTON TO TEMPLE LINE. OTHERWISE THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS NORTH TEXAS DURING THE DAY. A CHANCE OF THUNDERSTORMS WILL RETURN TO NORTH TEXAS MONDAY AND AGAIN WEDNESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUESTED THIS EVENING AND OVERNIGHT. 92
In the hours before
Local storm report, Apr 3, 5:19 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT THU APR 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 7 WSW NOCONA 33.74N 97.84W
04/03/2008 E2.00 INCH MONTAGUE TX NWS EMPLOYEESpecial weather statement, Apr 3, 5:34 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 534 PM CDT THU APR 3 2008 TXZ101-032300- JACK TX- 534 PM CDT THU APR 3 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN JACK COUNTY AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF OLNEY...MOVING EAST AT 45 MPH. THIS STORM HAS A HISTORY OF PRODUCING BASEBALL SIZE HAIL IN YOUNG COUNTY. IF THE STORM CONTINUES ON ITS PATH...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED FOR JACK COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3347 9842 3347 9821 3317 9819 3316 9841 TIME...MOT...LOC 2234Z 265DEG 39KT 3327 9872 13
Local storm report, Apr 3, 5:36 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT THU APR 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 6 S OLNEY 33.28N 98.76W
04/03/2008 E2.75 INCH YOUNG TX EMERGENCY MNGR
BASEBALL TO GOLF BALL SOUTH OF OLNEYSpecial weather statement, Apr 3, 5:50 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 PM CDT THU APR 3 2008
TXZ093-032315-
GRAYSON TX-
550 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN GRAYSON COUNTY
AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF WHITESBORO...MOVING NORTHEAST AT
48 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...POTTSBORO...
HENDRIX AND EISENHOWER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3387 9682 3383 9670 3391 9666 3389 9658
3385 9662 3381 9650 3378 9649 3378 9642
3374 9636 3366 9693 3384 9693
TIME...MOT...LOC 2250Z 247DEG 42KT 3378 9682
13Special weather statement, Apr 3, 6:39 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT THU APR 3 2008
TXZ103-118-040015-
DENTON TX-TARRANT TX-
639 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
DENTON COUNTY
NORTHERN TARRANT COUNTY
AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL OVER DENTON AND
NORTHERN TARRANT COUNTIES...MOVING NORTHEAST AT 50 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND WIND GUSTS
TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT FRIDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3300 9750 3301 9738 3333 9739 3342 9735
3342 9683 3299 9701 3298 9703 3294 9703
3285 9706 3290 9753
TIME...MOT...LOC 2339Z 238DEG 45KT 3301 9713
13Special weather statement, Apr 3, 6:56 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT THU APR 3 2008
TXZ094-040030-
FANNIN TX-
656 PM CDT THU APR 3 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FANNIN COUNTY
AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF DURANT...MOVING NORTHEAST
AT 38 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED IN NORTHERN FANNIN
COUNTY FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3370 9632 3377 9628 3375 9620 3377 9617
3383 9617 3385 9602 3389 9593 3385 9585
3379 9586 3360 9637 3372 9637
TIME...MOT...LOC 2356Z 246DEG 33KT 3384 9622
13The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 45 min |
| Apr 3, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 52 min |
| Apr 3, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 54 min |
| Apr 3, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 45 min |
| Apr 3, 11:12 PM CDT | Special Weather Statement | FWD | Montague | 33 min |
| Apr 3, 11:20 PM CDT | Special Weather Statement | FWD | Young | 25 min |
| Apr 3, 11:24 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 22 min |
| Apr 3, 11:27 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| Apr 3, 11:28 PM CDT | Special Weather Statement | FWD | Grayson | 32 min |
| Apr 3, 11:31 PM CDT | Special Weather Statement | FWD | Fannin | 29 min |
| Apr 3, 11:51 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 24 min |
| Apr 3, 11:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| Apr 4, 12:29 AM CDT | Special Weather Statement | FWD | Young | 31 min |
| Apr 4, 12:40 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 4, 12:49 AM CDT | Special Weather Statement | FWD | Montague | 26 min |
| Apr 4, 12:58 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 4, 1:07 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 4, 1:14 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| Apr 4, 1:38 AM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 4, 1:41 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 64 min |
| Apr 4, 1:50 AM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Apr 4, 2:03 AM CDT | Special Weather Statement | FWD | Fannin | 27 min |
| Apr 4, 2:04 AM CDT | Special Weather Statement | FWD | Palo Pinto | 26 min |
| Apr 4, 2:10 AM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Apr 4, 2:19 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| Apr 4, 2:24 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 35 min |
| Apr 4, 2:31 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Lamar | 29 min |
| Apr 4, 2:50 AM CDT | Special Weather Statement | FWD | Hopkins | 25 min |
| Apr 4, 2:52 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| Apr 4, 2:58 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 32 min |
| Apr 4, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 37 min |
| Apr 4, 3:14 AM CDT | Special Weather Statement | FWD | Hopkins | 31 min |
| Apr 4, 3:27 AM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Apr 4, 3:38 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 31 min |
| Apr 4, 3:49 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 4, 3:51 AM CDT | Special Weather Statement | FWD | Lampasas, Mills | 24 min |
| Apr 4, 3:55 AM CDT | Special Weather Statement | FWD | Van Zandt | 35 min |
| Apr 4, 4:01 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 31 min |
| Apr 4, 4:20 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton, Mills | 25 min |
| Apr 4, 4:24 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 38 min |
| Apr 4, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Coryell | 43 min |
| Apr 4, 4:43 AM CDT | Special Weather Statement | FWD | Hill | 32 min |
| Apr 4, 5:27 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 39 min |
| Apr 4, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 56 min |
| Apr 4, 7:50 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
| Apr 4, 8:21 AM CDT | Special Weather Statement | FWD | Robertson | 24 min |
| Apr 4, 8:30 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 26 min |
| Apr 4, 8:49 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 25 min |
| Apr 4, 9:02 AM CDT | Severe Thunderstorm Warning | FWD | McLennan | 43 min |
| Apr 4, 9:07 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 24 min |
| Apr 4, 9:10 AM CDT | Special Weather Statement | FWD | Bell | 35 min |
| Apr 4, 9:18 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls | 30 min |
| Apr 4, 9:29 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 4, 9:40 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 4, 1:30 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 7 hr |
| Apr 4, 4:21 PM CDT | River Flood Warning | FWD | Hunt | 13 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.